Vol. 17 - Num. 66
aMIR-Pediatría. Hospital Universitario La Paz. Madrid. Madrid. España.
bServicio de Urgencias Pediátricas. Hospital Infantil Universitario La Paz. Madrid. España.
Correspondence: D Rodríguez. E-mail: firstname.lastname@example.org
Reference of this article: Rodríguez Álvarez D, Molina Gutiérrez MA, Martínez Arias V. Antitussives’ poisoning: a case report. Rev Pediatr Aten Primaria. 2015;17:e137-e139.
Published in Internet: 02-03-2015 - Visits: 27910
Antitussive drugs are commonly used in Pediatrics, although their effectiveness is not clearly demonstrated. Most of the accidental intakes do not tend to be associated with severe complications; however sometimes potentially serious side effects may occur. A case of poisoning is presented with a cough suppressant product.
Keywords● Cough ● Dextromethorphan ● Medicines in Children ● Poisoning
This article has no comments yet.